# SDR N6WA2016040702

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 28,188 hours, 18,925 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER LEAKING AROUND COCKPIT ESCAPE HATCH.  CLEANED & ADJUSTED CREW ESCAPE HATCH IAW AMM 52-22-02.  NO DEFECTS NOTED.
